# SDR FDEA200910063487

- Difficulty date: October 6, 2009
- Submitted: October 15, 2009
- Operation: Air carrier
- Aircraft: N908FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 51,198 hours, 20,976 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 700-740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK AT STA 700 TO 740 LBL 45 SEAT TRACK CORRODED.  REMOVED CORROSION AT STA 700 TO 740 LBL 45.50 IAW SRM 51-10-2. FOUND OUT OF LIMIT IAW SRM 53-00-52 DETAIL I, REMOVED SEAT TRACK AND FABED A NEW SEAT TRACK USING MAT PN BAC1520-792 BATCH NR 0001544831 IAW SRM 51-10-02 AND 53-30-52.  LOCATED AND   DRILLED IAW SRM 51-10-02, APPLIED SUPERFICIAL TREATMENT IAW SRM 51-20-01.   INSTALLED SEAT TRACK IAW SRM 51-40-02.  (MAJOR REPAIR)
